# SDR QXEA200800007

- Difficulty date: January 3, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,587 hours, 16,729 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2483 - ON POWER UP, OBSERVED NR 3 HYDRAULIC PUMP CAUTION LIGHT ON.  RETURNED TO THE GATE.  MAINTENANCE CYCLED THE PARKING BRAKE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
